| Catalog Number |
0748000000 |
| Medical Device Problem Code |
Mechanical Jam (2983)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was not evaluated and no cause was determined, as the customer did not make the device accessible for testing.1 device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 2 malfunction events, where it was reported the devices experienced brakes difficult to engage or brakes cannot be engaged.There was no patient involvement.
Additional Manufacturer Narrative
The devices that were pending were evaluated and it was determined the device experienced steering mechanism cannot be engaged and litter/jacks - difficult to raise/lower which is not reportable.Because of this, the number of reported events has been changed from 2 to 0.
Event or Problem Description
This report summarizes 0 malfunction events, where it was reported the devices experienced brakes difficult to engage or brakes cannot be engaged.There was no patient involvement.